Approximation Properties of the de la Vallée-Poussin Method
Abstract
We present a survey of results concerning the approximation of classes of periodic functions by the de la Vallée-Poussin sums obtained by various authors in the 20th century.Downloads
Published
25.08.2002
Issue
Section
Research articles
How to Cite
Rukasov, V. I., and O. I. Stepanets. “Approximation Properties of the De La Vallée-Poussin Method”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 8, Aug. 2002, pp. 1100-25, https://umj.imath.kiev.ua/index.php/umj/article/view/4150.